Cookies?
Library Header Image
LSE Research Online LSE Library Services

Helly-type theorems for homothets of planar convex curves

Swanepoel, Konrad (2003) Helly-type theorems for homothets of planar convex curves. Proceedings of the Mathematical Society, 131 (3). pp. 921-932. ISSN 0002-9939

Full text not available from this repository.
Identification Number: 10.1090/S0002-9939-02-06722-9
Item Type: Article
Official URL: http://www.ams.org/proc/
Additional Information: © 2003 American Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 16 Oct 2009 09:44
Last Modified: 01 Oct 2010 09:27
URI: http://eprints.lse.ac.uk/id/eprint/25446

Actions (login required)

View Item View Item